Applied Mathematics

Vol.4 No.7A(2013), Paper ID 34039, 11 pages

DOI:10.4236/am.2013.47A006

 

Fractional Versions of the Fundamental Theorem of Calculus

 

Eliana Contharteze Grigoletto, Edmundo Capelas de Oliveira

 

Department of Applied Mathematics, University of Campinas, Campinas, Brazil
Department of Applied Mathematics, University of Campinas, Campinas, Brazil

 

Copyright © 2013 Eliana Contharteze Grigoletto, Edmundo Capelas de Oliveira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Grigoletto, E. and Oliveira, E. (2013) Fractional Versions of the Fundamental Theorem of Calculus. Applied Mathematics, 4, 23-33. doi: 10.4236/am.2013.47A006.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.